Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Is it safe to take Vitex if I get scanty periods lasting only for a day ?

I went off birth control in february 2011 and had one normal period in march. I feel bloated crmapy and fatigue all the time. When me and my boyfriend had sex I bled only during intercourse on two seprate occasions and then it went away ( No stds or ifffection we have been tested). I have spotted in may which I finally thought was my period but it on lasted a day and then gone and now June 29th I started spotting again only this time I had blood to now it is yet again gone on brown spotting, not even that now. I was on birth control Lutera for about 7 years. My Boyfriend and I are TTC but it is impossible without ovulation ...But I dont know if I am even doing that. What could be wrong with me? Its been 5 months and my emotions and bodies outa control. IS Vitex safe to try?
Asked On : Fri, 1 Jul 2011
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
as u r taking lutera for 7 years ,this may be due to its effects
u have some hormonal imbalance in ur body and this is the reason why u develop such symptoms.
u must consult gynecologist as he is the dr who will help u .
dont take any pills or medicine ur own .
there is no question of std or dont worry about it.
Answered: Fri, 1 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor